Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a question of Archangelskij concerning Lindelöf spaces with countable pseudocharacter


Author: K. Alster
Journal: Proc. Amer. Math. Soc. 95 (1985), 320-322
MSC: Primary 54D20; Secondary 54A25
MathSciNet review: 801347
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a negative solution to Archangelskij's problem by showing that there exists a Lindelöf space with countable pseudocharacter which does not admit a continuous one-to-one mapping onto a first countable Hausdorff space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54A25

Retrieve articles in all journals with MSC: 54D20, 54A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801347-9
PII: S 0002-9939(1985)0801347-9
Article copyright: © Copyright 1985 American Mathematical Society